# SDR 2014FA0000000

- Difficulty date: January 2, 2014
- Submitted: January 2, 2014
- Operation: General aviation
- Make and model: Mooney M20K
- Aircraft serial: 250774
- Aircraft time: 2,212 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Truss Fitting
- Part number: 540016507
- Part serial: NSN
- Condition: Failed
- Location: Nlg
- Part time: 2,212 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DURING LANDING TOUCHDOWN, THE NOSE GEAR TRUSS ASSY FAILED AND THE NOSE GEAR COLLAPSED.
